# SDR USAA010831

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -  FOUND FRAME CRACKED 1 INCH, BS 616, RIGHT CREASE BEAM, INNER CHORD ANGLE.  DAMAGE REMOVED, INSTALLED REPAIR ANGLE AND FILLER PER TYPICAL REPAIR 53-62-01.  (M)
